Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("OSCILLATORY SOLUTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1090

  • Page / 44
Export

Selection :

  • and

AUTOMATIC METHODS FOR HIGHLY OSCILLATORY ORDINARY DIFFERENTIAL EQUATIONSGEAR CW; GALLIVAN KA.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 912; PP. 115-124; BIBL. 9 REF.Conference Paper

OSCILLATION CRITERIA OF NEHARI-TYPE FOR THE SCHROEDINGER EQUATIONMUELLER PFEIFFER E.1980; MATH. NACHR.; ISSN 0323-5572; DDR; DA. 1980; VOL. 96; PP. 185-194; BIBL. 8 REF.Article

RELATED OSCILLATION CRITERIA FOR HIGHER ORDER SELF-ADJOINT DIFFERENTIAL EQUATIONS.REID WT.1977; J. DIFFER. EQUATIONS; U.S.A.; DA. 1977; VOL. 25; NO 3; PP. 391-399; BIBL. 11 REF.Article

PERIODIC SOLUTIONS OF ORDINARY DIFFERENTIAL EQUATIONS WITH GROWTH RESTRICTIONS.MAWHIN J; WALTER W.1978; UNIV. CATHOL. LOUVAIN, SEMINAIRES MATH. APPL. MEC., RAPP.; BELG.; DA. 1978; NO 109; PP. 1-15; BIBL. 1 P. 1/2Serial Issue

SUMMABILITY METHODS IN SECOND ORDER NONLINEAR OSCILLATIONSKULENOVIC MRS.1982; GLAS. MAT.; ISSN 0017-095X; YUG; DA. 1982; VOL. 17; NO 1; PP. 39-58; ABS. CRO; BIBL. 23 REF.Article

AUTOMATIC DETECTION AND TREATMENT OF OSCILLATORY AND/OR STIFF ORDINARY DIFFERENTIAL EQUATIONSGEAR CW.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 968; PP. 190-206; BIBL. 14 REF.Conference Paper

AN OSCILLATION CONDITION FOR DIFFERENTIAL EQUATIONS OF ARBITRARY ORDERTRENCH WF.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 82; NO 4; PP. 548-552; BIBL. 5 REF.Article

POSITIVE SOLUTIONS OF SEMILINEAR SCHROEDINGER EQUATIONS IN EXTERIOR DOMAINSNOUSSAIR ES; SWANSON CA.1979; INDIANA UNIV. MATH. J.; USA; DA. 1979; VOL. 28; NO 6; PP. 993-1003; BIBL. 10 REF.Article

ON THE OSCILLATORY AND ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF FIFTH ORDER SELFADJOINT DIFFERENTIAL EQUATIONSTAYLOR WE JR.1978; PACIF. J. MATH.; USA; DA. 1978; VOL. 77; NO 2; PP. 557-563; BIBL. 7 REF.Article

AN OSCILLATORY AND ASYMPTOTIC CLASSIFICATION OF THE SOLUTIONS OF DIFFERENTIAL EQUATIONS WITH DEVIATING ARGUMENTSPHILOS CG.1977; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITA; DA. 1977 PUBL. 1978; VOL. 63; PP. 195-203; ABS. ITA; BIBL. 2 REF.Article

AUTONOMOUS FAMILIES OF DIFFERENTIAL SYSTEMS.BIRKHOFF G; KOTIN L.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 2; PP. 466-475; BIBL. 18 REF.Article

COMPARISON AND OSCILLATION THEOREMS FOR EQUATIONS WITH MIDDLE TERMS OF ORDER N-1KARTSATOS AG; TORO J.1978; J. MATH. ANAL. APPL.; USA; DA. 1978; VOL. 66; NO 2; PP. 297-312; BIBL. 11 REF.Article

AN AVERAGING METHOD FOR THE STIFF HIGHLY OSCILLATORY PROBLEM.MIRANKER WL; WAHBA G.sdIN: ANAL. CONTROLE SYST. SEMIN.; ROCQUENCOURT; 1975; LE CHESNAY; INST. RECH. INF. AUTOM.; DA. S.D.; PP. 217-245; BIBL. 6 REF.Conference Paper

OSCILLATIONS OF DIFFERENTIAL EQUATIONS WITH DEVIATING ARGUMENTS.SFICAS YG; STAIKOS VA.1976; FUNKCIAL. EKVACIOJ; JAP.; DA. 1976; VOL. 19; NO 1; PP. 35-43; BIBL. 9 REF.Article

OSCILLATION CRITERIA FOR GENERAL LINEAR ORDINARY DIFFERENTIAL EQUATIONSKUSANO T; NAITO M.1981; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1981; VOL. 92; NO 2; PP. 345-355; BIBL. 19 REF.Article

A CHARACTERIZATION OF POSITIVE LINEAR FUNCTIONALS AND OSCILLATION CRITERIA FOR MATRIX DIFFERENTIAL EQUATIONSWALTERS T.1980; PROC. AMER. MATH. SOC.; USA; DA. 1980; VOL. 78; NO 2; PP. 198-202; BIBL. 10 REF.Article

A COMPARISON RESULT IN OSCILLATION THEORYPHILOS CG.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 1; PP. 1-7; BIBL. 8 REF.Article

ON THE BEHAVIOR OF MONOSCILLATORY SOLUTIONS OF DIFFERENTIAL EQUATIONS WITH DEVIATING ARGUMENTSFICAS YG.1979; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1979; VOL. 3; NO 3; PP. 379-394; BIBL. 11 REF.Article

OSCILLATION OF SEMILINEAR ULTRAHYPERBOLIC DIFFERENTIAL OPERATORSNARITA M; YOSHIDA N.1979; ANN. MAT. PURA APPL.; ITA; DA. 1979; VOL. 122; PP. 289-300; BIBL. 12 REF.Article

OSCILLATION THEORY AT A FINITE SINGULARITYHINTON DB.1978; J. DIFFER. EQUATIONS; USA; DA. 1978; VOL. 30; NO 2; PP. 235-247; BIBL. 9 REF.Article

OSCILLATORY PROPERTIES OF SOLUTIONS OF A CLASS OF THIRD-ORDER QUASI-DIFFERENTIAL EQUATIONS.MANASEVICH RF; TINEO AR.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 63; NO 1; PP. 23-32; BIBL. 2 REF.Article

SOME OSCILLATION THEOREM FOR DIFFERENTIAL EQUATIONS WITH FUNCTIONAL ARGUMENTS.LU SAN CHEN.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 58; NO 1; PP. 83-87; BIBL. 4 REF.Article

EXISTENCE OF OSCILLATORY SOLUTIONS AND ASYMPTOTIC BEHAVIOR FOR A CLASS OF THIRD ORDER LINEAR DIFFERENTIAL EQUATIONS.ERBE L.1976; PACIF. J. MATH.; U.S.A.; DA. 1976; VOL. 64; NO 2; PP. 369-385; BIBL. 1 P.Article

ON THE OSCILLATORY PROPERTIES OF SOLUTIONS OF CERTAIN ELLIPTIC EQUATIONS.WACHNICKI E.1976; ANN. SOC. MATH. POLON., 1; POLOGNE; DA. 1976; VOL. 19; NO 1; PP. 165-169; BIBL. 7 REF.Article

OSCILLATION CRITERIA FOR A LINEAR RIEMAN-STIELTJES INTEGRAL EQUATION SYSTEM.DENNY WF.1976; J. DIFFER. EQUATIONS; U.S.A.; DA. 1976; VOL. 22; NO 1; PP. 14-27; BIBL. 8 REF.Article

  • Page / 44